# SDR ASAA2018080625733

- Difficulty date: August 6, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 43,068 hours, 12,927 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: J9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, THE NR 1 ENGINE EEC FAULT 75-10831,  LONG TIME FAULT.  THE T3 SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.   ACCOMPLISHED FIM 75-33 TASK 802. NO FAULTS FOUND, INTERMITTENT FAULT. ACCOMPLISHED VISUAL CHECK OF CONNECTORS AND J9 HARNESS NOT IN CLAMPS. RESEATED HARNESS IN CLAMPS.
